Alert archive / Iowa / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 36, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 24, 2019, 7:07 AM CDT for 6 counties in Iowa. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2019, 7:07 AM CDT (12:07 UTC)
- Expired
- May 24, 2019, 7:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Polk County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 54 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:23 AM CDT | TSTM WND GST 62 | 2 Sw Lambs Grove, IA | MEASURED VIA ANEMOMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 4:40 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 428 m²/s²
- 0-3 km storm-relative helicity
- 568 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
436 WUUS53 KDMX 241207 SVRDMX IAC099-123-125-127-153-181-241245- /O.NEW.KDMX.SV.W.0036.190524T1207Z-190524T1245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Des Moines IA 707 AM CDT Fri May 24 2019 The National Weather Service in Des Moines has issued a * Severe Thunderstorm Warning for... Eastern Polk County in central Iowa... South central Marshall County in central Iowa... Northern Marion County in south central Iowa... Northwestern Mahaska County in south central Iowa... Jasper County in central Iowa... Northeastern Warren County in south central Iowa... * Until 745 AM CDT. * At 707 AM CDT, severe thunderstorms were located along a line extending from near Bondurant to 6 miles northwest of Pleasantville, moving east at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Newton, Bondurant, Mitchellville, Colfax, Monroe, Prairie City, Baxter, Rock Creek Lake, Iowa Speedway, Sully, Kellogg, Runnells, Lynnville, Mingo, Laurel, Lambs Grove, Reasnor, Swan, Valeria and Prairie City Krohn Airport. This includes Interstate 80 between mile markers 146 and 177. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Des Moines . && LAT...LON 4192 9288 4148 9277 4143 9337 4178 9347 TIME...MOT...LOC 1207Z 250DEG 40KT 4176 9343 4145 9336 HAIL...<.75IN WIND...60MPH $$ Kotenberg
3 follow-up statements
862 WWUS53 KDMX 241219 SVSDMX Severe Weather Statement National Weather Service Des Moines IA 719 AM CDT Fri May 24 2019 IAC153-181-241229- /O.CAN.KDMX.SV.W.0036.000000T0000Z-190524T1245Z/ Polk IA-Warren IA- 719 AM CDT Fri May 24 2019 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POLK AND NORTHEASTERN WARREN COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for south central Iowa. LAT...LON 4192 9288 4148 9277 4144 9321 4183 9326 TIME...MOT...LOC 1219Z 249DEG 50KT 4182 9318 4151 9311 $$ IAC099-123-125-127-241245- /O.CON.KDMX.SV.W.0036.000000T0000Z-190524T1245Z/ Marshall IA-Marion IA-Mahaska IA-Jasper IA- 719 AM CDT Fri May 24 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR SOUTH CENTRAL MARSHALL...NORTHEASTERN MARION...NORTHWESTERN MAHASKA AND JASPER COUNTIES... At 719 AM CDT, severe thunderstorms were located along a line extending from Baxter to Monroe, moving east at 55 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Newton, Colfax, Monroe, Prairie City, Baxter, Rock Creek Lake, Iowa Speedway, Sully, Kellogg, Lynnville, Laurel, Lambs Grove, Reasnor, Prairie City Krohn Airport, Rock Creek State Park and Newton Municipal Airport. This includes Interstate 80 between mile markers 156 and 177. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Des Moines . && LAT...LON 4192 9288 4148 9277 4144 9321 4183 9326 TIME...MOT...LOC 1219Z 249DEG 50KT 4182 9318 4151 9311 HAIL...<.75IN WIND...60MPH $$ Kotenberg
088 WWUS53 KDMX 241231 SVSDMX Severe Weather Statement National Weather Service Des Moines IA 731 AM CDT Fri May 24 2019 IAC099-123-125-127-241245- /O.CON.KDMX.SV.W.0036.000000T0000Z-190524T1245Z/ Marshall IA-Marion IA-Mahaska IA-Jasper IA- 731 AM CDT Fri May 24 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR SOUTH CENTRAL MARSHALL...NORTHEASTERN MARION...NORTHWESTERN MAHASKA AND EASTERN JASPER COUNTIES... At 729 AM CDT, severe thunderstorms were located along a line extending from 6 miles east of Baxter to 7 miles east of Monroe, moving east at 45 mph. At 723 AM CDT, public reported a wind of 62 mph 2 miles southwest of Lambs Grove. HAZARD...60 mph wind gusts. SOURCE...Public. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Newton, Rock Creek Lake, Iowa Speedway, Sully, Kellogg, Lynnville, Laurel, Lambs Grove, Reasnor, Rock Creek State Park and Newton Municipal Airport. This includes Interstate 80 between mile markers 164 and 177. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Des Moines . && LAT...LON 4192 9288 4148 9277 4146 9304 4186 9312 TIME...MOT...LOC 1229Z 250DEG 40KT 4186 9304 4155 9297 HAIL...<.75IN WIND...60MPH $$ Kotenberg
621
WWUS53 KDMX 241241
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
741 AM CDT Fri May 24 2019
IAC099-123-125-127-241251-
/O.EXP.KDMX.SV.W.0036.000000T0000Z-190524T1245Z/
Marshall IA-Marion IA-Mahaska IA-Jasper IA-
741 AM CDT Fri May 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARSHALL...
NORTHEASTERN MARION...NORTHWESTERN MAHASKA AND EASTERN JASPER
COUNTIES WILL EXPIRE AT 745 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Iowa.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Des Moines .
LAT...LON 4192 9288 4148 9277 4146 9304 4186 9312
TIME...MOT...LOC 1241Z 250DEG 40KT 4190 9288 4159 9282
$$
KotenbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:14 AM CDT, 53 minutes earlier.
Area forecast discussion, May 24, 6:14 AM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 614 AM CDT Fri May 24 2019 .DISCUSSION.../Today through Thursday/ Issued at 613 AM CDT Fri May 24 2019 Convective trends remain the primary forecast focus and will remain so through the Memorial Day weekend into at least the middle of next week. Overall the models are in decent agreement through that time with a continued active pattern. Southwest flow aloft will transition to minor ridging late in the weekend and then back to southwest flow again early next week allowing for only brief breaks from convection. At onset, the situation is volatile with tremendous 0-1km shear/SRH across southern Iowa just north of a northern MO warm front. Objective analysis suggests the instability environment is marginal, but radar trends suggests otherwise with a very healthy QLCS advancing into the forecast area in strong effective shear. Thus expect the MCS to maintain itself for a while at least with all modes of severe weather possible. The only thing holding the severe potential back for now seems to be the lack of cold pool generation and/or getting rooted low enough. Later today the warm front and weak surface low over eastern NE are expected to advance northward through IA with a considerable airmass changes across the state. It will be humid with MLCAPEs reaching around 2K j/kg with 40-50kts of 0-6km shear. The surface flow will be broad southwesterly, with little convergence, but the lingering thermal discontinuity across NE/KS early this morning should advance into the state and potentially aid convective initiation. This will combine with any remnant MCVs from overnight convection upstream and other weak synoptic waves in the southwest flow to trigger additional convection over central and southeast IA with severe weather possible, This will likely transition into a heavy rain threat into the night south and east. There will be strong 850MB moisture transport into the convection and with the mean wind parallel to the convective axis, and opposite the low level inflow, the convection may train over similar areas with minimal Corfidi Vectors as well. Precipitation waters will be approaching 2 inches with 3.5km warm cloud depths so 1-3 inch rains are certainly possible, with locally higher amounts much like occurred this morning. Thus have issued a Flash Flood Watch to account for this possibility. The convection should exit to the south and east and weaken into Saturday morning, but a weak synoptic front will linger SW to NE across the state again Saturday. The thermodynamic environment will be even greater by peak heating with MLCAPEs pushing 3K j/kg and 50kts of deep shear. Thus additional severe weather with large hail and damaging winds are possible. Low level winds appear too weak and veered for much tornado potential. The heavy rain threat does not appear as great with this round however as the deeper moisture will be pushed just to the south and east with the low level jet into the night veering to WNW into the early morning hours and staying south. This should lead into a break Sunday before a more coherent short wave lifts into the MO Valley Sunday Night into Monday. We will then see another repeat cycle of nocturnal, possibly severe, MCS and then potentially additional peak heating severe convection into Monday. The tornado potential will be in or near Iowa, but dependent on where the warm front lays out. This will likely transition into yet another round of nocturnal convection Monday Night with more heavy rain potential. Large scale forcing attendant to the long wave trough is expected to produce significant convective into Tuesday and Tuesday Night before there is finally some light at the end of the tunnel toward drying out and a flip to NW flow into the end of the next work week. && .AVIATION.../For the 06Z TAFS through 06Z Friday night/ Issued at 1151 PM CDT Thu May 23 2019 Showers and thunderstorms moving into TAF locations from the west. Expect cigs to drop to MVFR with local IFR cigs in heavier showers. MVFR vsbys will accompany tsra with local IFR vsbys in stronger storms. Latest models suggest a break in precip during the day though isold shra may linger then redevelopment south and east aft 25/00Z. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from this afternoon through Saturday morning for IAZ050-061-062-072>075-081>086-092>097. && DISCUSSION...Small AVIATION...FAB
Hazardous weather outlook, May 24, 4:21 AM CDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 421 AM CDT Fri May 24 2019 IAZ050-061-062-072>075-081>086-092>097-250930- Tama-Jasper-Poweshiek-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 421 AM CDT Fri May 24 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight A Flash Flood Watch is in effect for this area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are expected throughout today. A few storms may be strong to severe, with large hail and damaging winds the primary threat. Heavy rainfall may lead to flash flooding and river flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Outside of a brief break around Sunday, periodic thunderstorm chances are expected into early next week, including Memorial Day. Severe weather primarily in the form of large hail, damaging wind gusts, and moderate to heavy rainfall will be possible at times. Flash flooding and river flooding risks will increase through the weekend. .SPOTTER INFORMATION STATEMENT... Spotters may be needed off and on through the Memorial Day weekend, especially today, Saturday, and Monday. IAZ004>007-015>017-023>028-033>039-044>049-057>060-070-071-250930- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Audubon-Guthrie-Dallas-Polk-Cass-Adair- 421 AM CDT Fri May 24 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Thunderstorms are possible today, especially towards central and to southeastern Iowa. A few storms may be strong to possibly severe, with large hail and damaging winds the main threats. Heavy rainfall may also increase flash flooding and river flooding risks. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Outside of a brief break around Sunday, periodic thunderstorm chances are expected into early next week, including Memorial Day. A few storms may be strong to possibly severe. Flash flooding and river flooding risks will increase through the weekend. A River Flood Warning remains in effect for the West Fork Des Moines River near Estherville for the foreseeable future. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotters may be needed off and on through the Memorial Day weekend, especially today, Saturday, and Monday. Kotenberg
In the hours before
Local storm report, May 24, 6:33 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
633 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD 1 W MASSENA 41.25N 94.78W
05/24/2019 CASS IA EMERGENCY MNGR
QUICK RISES HAVE HAPPENED ALONG THE WEST
NODAWAY RIVER IN CASS COUNTY. RESIDENTS
ALONG THE WEST NODAWAY RIVER ARE BEING
RECOMMENDED.
&&
AKLocal storm report, May 24, 6:36 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
636 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM FLASH FLOOD FONTANELLE 41.29N 94.56W
05/24/2019 ADAIR IA EMERGENCY MNGR
GRAVEL ROADS IN THE AREA ARE UNDER WATER.
CREEKS AND STREAMS ARE RISING FAST.
&&
AKSpecial weather statement, May 24, 6:46 AM CDT, 21 minutes before
Special Weather Statement National Weather Service Des Moines IA 646 AM CDT Fri May 24 2019 IAZ073-074-083>085-094>096-241230- Appanoose IA-Marion IA-Clarke IA-Wayne IA-Lucas IA-Monroe IA- Decatur IA-Warren IA- 646 AM CDT Fri May 24 2019 ...A Line of Storms May Produce Brief Winds of 40 to 50 mph... At 645 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles northeast of Avenue Of The Saints Event Center to 7 miles northwest of Mercer. Movement was east at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Indianola, Knoxville, Osceola, Chariton, Corydon, Pleasantville, Melcher-Dallas, Knoxville Raceway, Lake Red Rock, Rathbun Lake, Milo, Seymour, Russell, Allerton, Humeston, New Virginia, Martensdale, Lacona, Lineville and Lucas. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Des Moines . && A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for south central Iowa. LAT...LON 4142 9378 4146 9303 4059 9298 4058 9371 TIME...MOT...LOC 1145Z 263DEG 40KT 4136 9370 4058 9364 Kotenberg
Local storm report, May 24, 6:51 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
651 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD 1 W MASSENA 41.25N 94.78W
05/24/2019 CASS IA EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
W MASSENA. QUICK RISES HAVE HAPPENED ALONG
THE WEST NODAWAY RIVER IN CASS COUNTY.
EVACUATIONS ALONG THE WEST NODAWAY RIVER ARE
BEING RECOMMENDED TO NEARBY RESIDENTS.
&&
AKLocal storm report, May 24, 6:56 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
656 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLOOD 1 WSW BOONE 42.04N 93.90W
05/24/2019 BOONE IA EMERGENCY MNGR
REPORTS THAT LOCAL CREEKS AND STREAMS ARE
BECOMING NEAR BANK FULL. NO IMPACTS YET, BUT
WILL NEED TO KEEP WATCHING.
&&
AKLocal storm report, May 24, 6:58 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
658 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM HEAVY RAIN MASSENA 41.25N 94.77W
05/24/2019 E4.60 INCH CASS IA CO-OP OBSERVER
&&
AKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:06 PM CDT | River Flood Watch | DMX | Davis, Wapello | 14 hr |
| May 23, 11:53 PM CDT | Special Weather Statement | DMX | Adams | 37 min |
| May 24, 12:40 AM CDT | Special Weather Statement | DMX | Adair | 35 min |
| May 24, 1:07 AM CDT | Special Weather Statement | DMX | Madison | 23 min |
| May 24, 2:04 AM CDT | Special Weather Statement | DMX | Jasper, Marion | 41 min |
| May 24, 2:34 AM CDT | Special Weather Statement | DMX | Marshall, Tama | 26 min |
| May 24, 3:07 AM CDT | Special Weather Statement | DMX | Jasper, Marion, Warren | 38 min |
| May 24, 3:51 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Clarke, Davis, Decatur and 16 more | 23 hr |
| May 24, 4:17 AM CDT | Flash Flood Warning | DMX | Adair, Adams, Cass | 6 hr |
| May 24, 4:27 AM CDT | River Flood Warning | DMX | Polk | 10 days |
| May 24, 5:20 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Ringgold, Taylor, Union | 40 min |
| May 24, 5:57 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Decatur, Madison, Ringgold, Union and 1 more | 48 min |
| May 24, 6:24 AM CDT | River Flood Warning | DMX | Humboldt | 17 days |
| May 24, 6:26 AM CDT | River Flood Warning | DMX | Polk | 8 days |
| May 24, 6:46 AM CDT | Special Weather Statement | DMX | Lucas, Marion, Warren, Wayne | 44 min |
| May 24, 7:21 AM CDT | River Flood Warning | DMX | Dallas, Polk | 13 hr |
| May 24, 7:23 AM CDT | Special Weather Statement | DMX | Appanoose, Davis, Mahaska, Marion, Monroe, Wapello | 67 min |
| May 24, 7:40 AM CDT | Special Weather Statement | DMX | Poweshiek | 35 min |
| May 24, 7:44 AM CDT | Areal Flood Warning | DMX | Story | 6 hr |
| May 24, 7:46 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Marshall, Tama | 31 min |
| May 24, 7:54 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 21 min |
| May 24, 9:50 AM CDT | River Flood Warning | DMX | Polk | 24 hr |
| May 24, 10:16 AM CDT | Flash Flood Warning | DMX | Adair | 3 hr |
| May 24, 10:33 AM CDT | River Flood Warning | DMX | Davis, Wapello | 47 days |
| May 24, 10:35 AM CDT | River Flood Watch | DMX | Black Hawk | 23 hr |
| May 24, 10:35 AM CDT | River Flood Watch | DMX | Black Hawk | 34 hr |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Tama | 6 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Black Hawk | 8 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Webster | 11 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 3 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Dallas, Greene | 7 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.